| Model Number |
M0068507010 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: device code a150205 captures the reportable event of difficult to advance.
Event or Problem Description
It was reported that, during a procedure using a solyx blue device, the device had difficulty advancing.The procedure was completed using another of the same device.No patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
Block h11: upon receipt at our quality assurance laboratory, the solyx blue device underwent a thorough analysis.During the product analysis, it was observed that the mesh carrier was detached, and the mesh was stretched, confirming the complaint.Based on the information available and analysis results, given that mesh placement is largely a blind procedure in which tough muscle, some bone, and occasionally tendons may be encountered, creating resistance during placement--contributed to the issue, a conclusion code of adverse event related to procedure was assigned to this investigation since the adverse events occurred during the procedure and the device had no influence on event.Block h6: device code a150205 captures the reportable event of difficult to advance.